# SDR ASAA2024081552027

- Difficulty date: August 15, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 71,464 hours, 37,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A812814
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LOWER SILL STRAP IS CORRODED AT FASTENER HOLES. GROUNDED - YES. REMOVED CORRODED STRAP AND INSTALLED NEW STRAP IAW B737-700 SRM 51-40-02-0G-0W=1" O=.100" R=.025" L=1" D=.075".
